Counterexample of theorems on star versions of Hurewicz property

Manoj Bhardwaj


In this paper, an example contradicting Theorem 4.5 and Theorem 5.3 is provided and these theorems are proved under some extra  hypothesis.


Hurewicz spac; star-Hurewicz space; strongly star-Hurewicz space

Subject classification

54D20; 54B20

Full Text:



M. Bonanzinga, F. Cammaroto and Lj. D. R. Kocinac, Star-Hurewicz and related properties, Appl. Gen. Topol. 5, no. 1 (2004), 79-89.

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag Berlin (1989).

J. Gerlits and Zs. Nagy, Some properties of $C(X), I$, Topology Appl. 14 (1982), 151-161.

W. Hurewicz, Über eine verallgemeinerung des Borelschen Theorems, Math. Z. 24 (1925), 401-421.

W. Hurewicz, Über Folgen stetiger Funktionen, Fund. Math. 9 (1927), 193-204.

Lj. D. Kocinac, Star-Menger and related spaces, Publ. Math. Debrecen 55 (1999), 421-431.

Lj. D. Kocinac and M. Scheepers, Combinatorics of open covers (VII): Groupability, Fund. Math. 179 (2003), 131-155.

M. Scheepers, Combinatorics of open covers (I) : Ramsey theory, Topology Appl. 69 (1996), 31-62.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Relative version of star-Hurewicz property
M. Bhardwaj, S. Singh, B. K. Tyagi
Acta Mathematica Hungarica  vol: 164  issue: 1  first page: 85  year: 2021  
doi: 10.1007/s10474-020-01121-7

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147